# SDR UIEA2013032400153

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,067 hours, 177 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE.  ACCOMPLISHED FIM TASK 24-20 FAULT TREE 802 FOR LT IDG VALVE.  NO FAULTS . ACCOMPLISHED IDLE POWER RUN LT ENGINE.  ALL OPS INDICATIONS NORMAL ALL SYSTEMS.
